I just had my second shot and my hands feel like they are going to explode. They are not swollen at all but the pain is unbearable. I don't remember having this bad of a reaction with the first shot. Is this stuff accumlative? Has anyone completed the 2 years of injections and if so, was there a signficant change in bone density? I am lucky since they caught my breast cancer early (I hope) but this pain is unbelievable.
25 Jul 2012
I agree with Laura about this answer. I tke Forteo shots which are daily not every six months like prolia. It sounds like it could be an allergic reaction of some sort. Forteo is a 26 month program, & I have completed 20 months. After the first 12, they did another DEXA scan, & I had all kinds of new bone bulding. I haven't had a fracture since I started this drug which in itself is a miracle. You may be able to better handle this drug as compared to the prolia. Just a thought... (please read the side effects listed below in this link.)
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to find out how people prescribed to take denosumab as an injection (also named prolia or the
... plural is prolus - a medication for osteoporosis). I'm a 51 year old female recently diagnosed with osteo. BMD is -2.5. Am afraid of the ...
0 answers • 9 Jan 2011
my mother has taken this shot a few days ago her back and side is in sever pain took her to the er they said she pulled a mussle in her back and gave ...
2 answers • 19 May 2012
I'm wondering if anyone else had had prolonged side effects from Prolia and if the side effects ever went away. I am super stressed because my ...
1 answer • 16 Dec 2012
I took my first shot of Prolia 4/10/13 - no side effects until last night about 7pm. I'm having sharp pains in my left ear (like an ice pick) ...
1 answer • 9 May 2013
Or is it more likely to be from one of my other medications suddenly acting up? I've had continued side effects since my Prolia injection last ...
6 answers • 14 Jul 2013